Skip to content

General Theory of Natural Equivalences

Eilenberg, S., & MacLane, S. (1945). General Theory of Natural Equivalences. Transactions of the American Mathematical Society, 58(2), 231-294.

Type
Journal article
Intellectual base
Primary research
Year
1945
Volume
58
Issue
2
Pages
231-294
ISSN
0002-9947
DOI
10.2307/1990284
DOI registrant
JSTOR
Link
https://doi.org/10.1090/S0002-9947-1945-0013131-6
Cited from
mathematics

Cited by

4 citations across 4 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 4 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:d35f241d0a01 · see in the full table